# SDR UIEA2018022700286

- Difficulty date: February 27, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,695 hours, 10,215 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Lead
- Part number: 38880763
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE, DID NOT START.    REMOVED AND REPLACED IGNITION LEAD IAW AMM 49-41-04, OPS CHECKED GOOD IAW 49-11-00.
